Q. How to gain weight through ayurvedic treatment?

Answered by Dr. Ishwar Chandra Rai and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Gain Weight or Ayurvedic Lifestyle? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

I fell sick seriously before 13 years. I have lost my weight after that. It was due to sunstroke, and I am facing digestive issues after having it. I have a heaviness in my chest. I consulted a doctor and checked it. There was no infection. I find difficult to gain weight after having digestive problems. Please suggest me a permanent cure.


Related Questions:
How to gain weight as I am underweight and more vulnerable to climate change?
Benefits of Sudarshan Kriya Breathing Technique
How to become healthy after getting recovered from liver disease?
 

Dr. Ishwar Chandra Rai
B.SC. ., B.A.M.S.., M.D.(AYURVEDA)., C.C.Y.P
Ayurveda Specialist

Hi,

Welcome to icliniq.com.

I can understand your concern. You are thinking in the right way. Indigestion may affect weight gain. Your lifestyle, food habits and lack of physical activity may cause indigestion, and it leads to acidity. Take the following ayurvedic medicines and follow these instructions. Take Chitrakadi Vati (Chitraka with Vida Lavana) two tablets and chew it before food.

Take Avipattikar Churna (Trikatu with Haritaki) three grams with Kamadugha Rasa (Amrutha satwa with Svarna Gairika) one tablet twice a day after meals. Take Drakshasava 15 ml (Draksha with Lavanga) twice a day with an equal amount of water half an hour after meals. Take these medicines regularly for one month.

Avoid eating spicy and fried junk foods. Avoid smoking and drinking if you have these habits. Do regular kapalbhati, Mandukasana, and pranayamas like anuloma vilom and Nadi shodan. Do these things and provide your valuable feedback after fifteen days.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


How to gain weight?
Query: Hi doctor, I am very thin. I want to gain more mass and weight. For that I am consuming multivitamin tablets and protein powder, but no use. I have a doubt that whatever I am taking is not 100% digesting to supply that energy to my body? What do I do?  Read Full »
Dr. Sumit Srivastava
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. You can definitely gain weight. If you think you are not getting 100% of what you are eating, it could be probably due to worm infestation in intestine. For that you can take tablet Ivoral Forte (combination of Ivermectin and Albendazole) once after dinner. To gain weight...  Read Full »
 
How can I control recurrence of chocolate cyst using ayurvedic medicine?
Query: Hi doctor, I have undergone cystectomy in my left ovary to remove a chocolate cyst of 9 cm. It was done before two years. After that, I got conceived, and my baby boy is five months old now. I got my first period after three months of delivery, and I experienced mild pain in my left lower abdomen. ...  Read Full »
Dr. Ishwar Chandra Rai
Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. Ovarian cysts are commonly known as PCOD. A cyst is a form of an immature ovum. It occurs due to hormonal imbalance, and it causes irregular menstruation. In this concern, some ayurvedic medicines taken along with yoga practices are beneficial. You need to have a regula...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Why are the veins in the penis swollen?
Hi doctor, I am 29 years old man, currently having issues with my penis. So it has been exactly one week where I was do ...Read more »
Is my behavior indicative of bipolar disorder?
Hello doctor, I am 18 years old and I do not know what is wrong with me. I think I have severe depression and anxiety, ...Read more »
What Are the Advancements in Cancer Treatment?
With advances in science, cancer treatment is not just the domain of surgery, but radiation therapy and chemotherapy equ ...Read more »
 
 

Also Read Answers From